Vascular Birthmarks Foundation Forum - View Single Post - need advice with steroid side effects
View Single Post
  #1  
Old 03-20-2008, 01:42 PM
Jfrischhertz Jfrischhertz is offline
Junior Member
 
Join Date: Mar 2008
Posts: 6
Default need advice with steroid side effects

Hi,
My name is Jennifer Frischhertz and I have a 7month old girl with a lower lip H. She has had four lasers and one steriod injection thus far---three here in Austin and one in New York by Dr. Waner. She is scheduled for another laser and steroid injection next week (March 25). The first time she had the steroid injection she had a terrible reaction to it. She cried inconsoleably for almost two weeks and had massive GI distress. She was writhing in pain and nothing we did for her helped.
I'm posting this to see if anyone can suggest ANYTHING that could help her after her next injection to ease her discomfort. We have Prilosec on hand and would welcome any other suggestions that you may have. Thank you.
Jennifer
Reply With Quote